# SDR DALA12002433128

- Difficulty date: June 26, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY L2 DOOR SILL AFT SEAL SHAPER HAS CORROSION.  BLENDED AREA IAW A319 SRM 51-74-00, DIM OF BLEND OUT AREA L=1.5 INCH W=0.5 INCH D=0.031 INCH, NO ALLOWABLE LIMITS FOUND.  REMOVED AND REPLACED CORNER FITTING AT FR68 IAW SRM 51-42-11.
